Demazin Cold Plus Flu Plus Cough Day and Night 24 Capsules

Demazin Cold Plus Flu Plus Cough Day and Night 24 Capsules

Brand: Demazin
Categories: Medications, Cold & Flu, Capsules
Catalogue ID:1009271
Product Code: 9314057016336
Availability: In Stock
  • $14.99
    $12.99

    Save $2.00


This product has a maximum quantity of 2
Demazin Cold + Flu + Cough Day + Night - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.


0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Demazin Cold Plus Flu Plus Cough Day and Night 24 Capsules

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Each day capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Phenylephrine hydrochloride 5mg 
Each night capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Chlorphenamine maleate 2mg


Adults and children 12 years and over: 2 Day capsules. Every 4-6 hours, as necessary .6 Day capsules in 24 hours
Adults and children 12 years and over. 2 Night capsules. At bedtime, as necessary. 2 Night capsules in 24 hours

Do not use: - In children under 12 years. - For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor. - If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist. Ask your doctor before use if: - You have high blood pressure - You have heart problems - You are taking antidepressants - You are pregnant, think you are pregnant or breastfeeding. Whilst using Demazin: - Keep to the recommended dose. - If symptoms persist, see your doctor. - If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. - Phenylephrine may cause sleeplessness. - Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contain lactose.
Do not use:
- In children under 12 years.
- For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor.
- If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist.

Ask your doctor before use if:
- You have high blood pressure
- You have heart problems
- You are taking antidepressants
- You are pregnant, think you are pregnant or breastfeeding.

Whilst using Demazin:
- Keep to the recommended dose.
- If symptoms persist, see your doctor.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated.
- Phenylephrine may cause sleeplessness.
- Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery.

Avoid alcohol. Contain lactose.

Tags: Demazin Cold Plus Flu Plus Cough Day and Night 24 Capsules, 9314057016336, Capsules

Apohealth Esomeprazole Heartburn Relief 20mg 14 Tablets

APOHEALTH Esomeprazole Heartburn Relief 14 Enteric Coated Tablets are the tablets used for symptomat..

$8.99
Best Price Ex Tax: $8.99

Ego Pinetarsol Solution 500ml

Pinetarsol Solution helps to reduce redness and relieve itching while gently cleansing the skin. Sui..

$17.39
Best Price Ex Tax: $15.81

Pharmacy Choice Cold & Flu + Cough Day & Night 48 Capsules

For effective, temporary relief of cold and flu symptoms including: Headaches and fever, runny or bl..

$8.99
Best Price Ex Tax: $8.99

Poly Visc Eye Ointment 3.5g X 2 Twinpack

GeneralLubricating Eye OintmentPreservative freeDry eyeRelief while you asleepTwin packSterile 2 x 3..

$10.99
Best Price Ex Tax: $10.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email